# SDR CA070117005

- Difficulty date: January 17, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 7320 · Fuel Controlling System
- Part: Cable
- Part number: C6CF14043
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

(CAN) NEW CABLE, THE BALL END OF THE TRIM CABLE IS OUT OF ROUND AND WILL NOT FIT INTO THE TRIM JACK ASSEMBLY. WHERE THE CABLE MEETS THE BALL END IT HAS BEEN BRAZED AND THE CABLE HAS NOW FRAYED AFTER ATTEMPTING TO INSTALL IT INTO HTE TRIM JACK ASSEMBLY. (TC NR 20070117005)
